S.V.R.A. The Mechanics Bank Vintage Grand Prix of Mid Ohio--With MINI Hawk Performance Mid Ohio Sportscar Course, Lexington, Ohio

Endurance Series

Official Schedule

Mid Ohio Sportscar Course, Lexington, Ohio June 26-29, 2014

"No Chicane" Track Configuration—Track Distance: 2.2 miles

S.V.R.A. SVRA Sprint Race Series June 12, 2014

Wednesday, June	25		Saturday, con	itinued	
3:00pm—6:00pm					
4:00pm	Facility Access (approximate time)		1:00pm	Group 7a Sprint Race 1 30min	
Thursday, June			1:30pm	Group 2 & 5 Sprint Race 1*	
7:00am—5:00pm			2:00pm	Group 11 Sprint Race 1	
	Tech Inspection-Test Day/DOP/TOP		2:00pm	Entry Deadline for Historic/GT/GTP Enduro	
	3:00pm. After 3pm, Priority to first 4	Run Groups	2:30pm	Group 7b & 9 Sprint Race 1	
of Friday Sch			3:00pm	Group 1 Sprint Race 1	
7:15am	Test Day Driver's Meeting-Goodyear		3:30pm	Group 6 Sprint Race 1	
8:00am—5:30pm	TEST DAY/DOP-TOP (see Test Sch	nedule)	1	MINI CHALLENGE Qualify 2	
Friday, June 27	(8-6:30)		4:30pm	Group 10 Sprint Race 1	
7:00am5:00pm	Registration		5.20 6.20	W. (Cl. : E. l. (0. : 4	
7:00am-11:45am	Tech Inspection Priority to first 4 Ru	ın Groups	5:20pm-6:20pr Enduro # 1		
12:30pm-5:00pm	Tech Inspection (Log Books by A		Eliduro # 1	(Groups. 1,2,3,4,5a,6a,8) 1 pit stop	
r		Γ			
8:00am	Group 6 Practice 25mi	in	6:30pm	Event Party—Presented by Mid Ohio	
8:25am	Group 7 & 9 Practice			at the Honda Pavilion	
8:50am	Group 2 & 5 Practice				
9:15am	Group 1 Practice		Sunday, June		
9:40am	Group 8 Practice			oon Registration	
10:05am	Group 3 & 4 Practice		8:00am8:15a		
10:30am	Group 11 Practice		8:15am	Group 3, 4 Sprint Race 2 30min	
	NI CHALLENGE Practice 1		8:45am	Group 1 Sprint Race 2	
11:20am	Group 10 Practice	1	0.25 10.55	TI' 4 CONCORDE 1 00 '	
12:00—1:15pm	LUNCH BREAK Mid Ohio Tra		9:25am-10:55a Enduro # 2		
12:00 Noon	Mandatory Driver Meeting—Hor	ida Pavilion	Eliduro # 2	(Groups 5b,6b,7,9,10,11) 2 pit stops	
1:15pm	Group 8 Qualify 1 25	imin [10.05	NE : CL II	
1:40pm	Group 3 & 4 Qualify 1	7111111		Mini Challenge cars to False Grid	
2:05pm	Group 7a Qualify 1			(then Formal Grid on Pit Straight) Anthem / Start Command	
2:30pm	Group 2 & 5 Qualify 1			Mini Anniversary Challenge Race 30min	
2:55pm	Group 11 Qualify 1			1 Pace Lap Start on Back Straight	
3:20pm	Group 7b & 9 Qualify 1	L		11 acc Lap Start on Back Straight	
3:45pm	Group 1 Qualify 1	F			
4:10pm	Group 6 Qualify 1		11:45—12:45p	om LUNCH BREAK Mid Ohio Track Touring	
4:35pm MIN	NI CHALLENGE Practice 2				
5:00pm	Group 10 Qualify 1		12:45pm	Group 7b & 9 Sprint Race 2 30min	
~~~~~~~~			1:15pm	Group 7a Sprint Race 2	
5:25 pm	Group 8 Qualify 2 20:	mın	1:45pm	Group 11 Sprint Race 2	
5:45pm	Group 3 & 4 Qualify 2		2:15pm	Group 8 Sprint Race 2	
6:30pm	Mini Cuan Photo Dit Studicht		2:45pm 3:15pm	Group 10 Sprint Race 2 Group 2 & 5 Sprint Race 2*	
o:sopm	Mini Group Photo - Pit Straight		3:45pm	Group 6 Sprint Race 2	
Saturday, June 2	8 (8-6:30)		4:15pm	End of track activities	
Saturday, Gaine 2	(0 0.20)				
7:30am—3:00pm Registration					
8:00am—11:00am	Tech Inspection (Log Books by App	ot)	RAC	CE RUN GROUPS—MID OHIO GRAND PRIX	
0.00			CVD A C	1 0 DVV	
8:00am		20min	SVRA Group SVRA Group	1 & PW 2 & 5	
8:20am	Group 2 & 5 Qualify 2		SVRA Group	3 & 4	
8:40am 9:00am	Group 11 Qualify 2 Group 7b & 9 Qualify 2		SVRA Group	6	
9:00am 9:20am	Group 7b & 9 Qualify 2 Group 1 Qualify 2		SVRA Group	7a	
9:40am	Group 6 Qualify 2		SVRA Group	7b & 9	
	INI CHALLENGE Qualify 1		SVRA Group SVRA Group	8 10	
10:20am	Group 10 Qualify 2		SVRA Group	11	
			SVRA Group	MINI ANNIVERSARY CHALLENGE (All M-classes)	
10:40am	Group 8 Sprint Race 1 3	0min	Group Splits:	<b>5a</b> ( 5/FM, BSR,CSR), <b>5b</b> ( 5/ASR, GT)	
	ry Deadline for Vintage/Classic Endur			6a ( GTU, MP), 6b ( AP,BP,TA,AS,GTO )	
11:10am	Group 3 & 4 Sprint Race 1 3			7a ( S2000), 7b (ASR, BSR, M )	
* Split starts will be used if deemed necessary2 Pace Cars					
12:00pm—1:00pn	12:00pm—1:00pm LUNCH BREAKMid Ohio Track Touring Run Groups are Subject to Change based on Entries.				